# SDR UIEA2016062000438

- Difficulty date: June 18, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 68,862 hours, 11,173 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE WEB OF RT WING OTBD L/E NEAR OLES 1536.  REPAIR DAMAGE AREA IAW EI T2016A57M-1352, REV 1, DWG 65B10652, SHEET 8, REV AND DWG 65B12736, SHEET 4, REV B.  JOB COMPLETED AND CONDITION CHECK NORMAL.
